Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I toolbar the morning after pill on the 9th XXXXXXX

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 1410 Questions
Question
I toolbar the morning after pill on the 9th XXXXXXX I had unprotected sex on the morning of the 8th I started bleeding 2 days after taking it, for 5 days.my period isn't due till tomorrow does this mean I won't get a period now till Feb ?
Sun, 11 Feb 2018 in General Health
 
 
Answered by Dr. Salah Saad Shoman 38 minutes later
Brief Answer:
Possible

Detailed Answer:
Dear Ma'am, I have gone through your question and I understand your concerns but unfourtanetly the Morning after pill contains a high dose of hormones and a common side effect caused by the morning after pill is menstrual irregularities which often differ from one person to another.. This menstrual irregularities usually last for a couple of months after using the morning after pill.. The bleeding you experienced is probably withdrawal bleeding and not a period.. it is also possible but not necessary that your period doesn't come until February.. I hope you find this helpful.. if you don't have any other clarifications then please close the discussion..
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor